# SDR CALA2025072206833

- Difficulty date: July 14, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,030 hours, 32,087 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH CFR 121.1109" EX ISTING REPAIR FOUND WITH NO RECORDS AT L/H FR 66-67 STR 24L-26L   ACCOMPLISHED INTERIM REPAIR AT LH FR66-67 STGR 24L - 28L WITH NO DEVIATION IAW ECRA 5341-01507. ACCOMPLISH INITIAL INSPECTION OF LH FR 66-67 STGR 24LH ? 28LH REPAIR DOUBLER PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01507 ON OR BEFORE THE AIRCRAFT REACHES 42,700 TFC. PERFORM REPEAT INSPECTIONS NOT TO EXCEED EVERY 20,900 FC, THEREAFTER. FR66-67 STGR24LH-28LH EXISTING REPAIR DOUBLER - INTERIM REPAIR PER ECRA 5341-01507 PART 1.
